# SDR SIMA20190321003

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 45,135 hours, 40,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 12 OVERHEAD EMERGENCY LIGHT INOP. C/A-REMOVED AND REPLACED ROW 12 AISLE EMERGENCY LIGHT LAMP IAW AMM 33-50-08-000-801-A AND 33-50-08-400-801-A. OPC GOOD NO DEFECTS NOTED. END.
